MAUDE Adverse Event Report: MICROVENTION, INC. AZUR VACULAR PLUG; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. AZUR VACULAR PLUG; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 45-180500
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the actual part/lot number combination could not be performed as the lot number was unknown.The actual device was discarded by the user facility and was not available for return to the manufacturer for analysis.The alleged product issue could not be confirmed.Supplemental imaging was not provided for review.The event as described could not be confirmed.If more information is received at a later date, and analysis will be performed and a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the patient was submitted to a pre evar inferior mesenteric artery embolization.The plug selected for treatment migrated.A snare was used to remove it.The ima was then embolized with coils.The procedure was successful.

Brand Name
AZUR VACULAR PLUG
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key24174897
Report Number2032493-2026-00036
Device Sequence Number8197570
Product Code KRD
UDI-Device Identifier00842429101612
UDI-Public00842429101612
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K191680
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-180500
Device Catalogue Number45-180500
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date01/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown